| Model Number |
INTBRACE LGMNT REPR AUGMNT KIT |
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
07/28/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
It was reported that when the surgeon inserted the ar-1678-cp, the 3.5mm swivel would not insert.Upon confirmation, the outer cylinder was torn even though the screw was not broken.The case was completed by using a new ar-1678-cp.No patient harm.